MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X EP SYSTEM V3.1.1; Computer, diagnostic, programmable

ABBOTT MEDICAL ENSITE¿ X EP SYSTEM V3.1.1; Computer, diagnostic, programmable
Model Number ENSITE-SW-3.1.1
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event stated that "the catheter electrode navigation display remained grayed - preventing map acquisition" and "when the mode was switched from voxel to navx, the catheter navigation display appeared to have collapsed and could not be displayed properly.¿ the results of the investigation are inconclusive since the device was not returned for analysis.Device logs and/or case studies were requested but were not available for review.As the manufacturing process does not impact the performance of the software, a review of the device history record (dhr) was not performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During a pulsed field ablation procedure, there was a delay due to a graphical user interface issue.When using the ensite x system (v3.1.1) in voxel mode, the voxel point acquisition and geometry acquisition were possible.Despite acquiring multiple voxel points, the catheter electrode navigation display remained grayed - preventing map acquisition.When the mode was switched from voxel to navx, the catheter navigation display appeared to have collapsed and could not be displayed properly.Additional troubleshooting included replacing the connection cable and catheters, restarting the system, and performing revalidation, but the issue persisted.The issue was resolved by replacing the ensite x system with a non-abbott 3d system.The procedure was completed with no adverse consequences to the patient.

Brand Name
ENSITE¿ X EP SYSTEM V3.1.1
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24254984
Report Number2184149-2026-00027
Device Sequence Number8467980
Product Code DQK
UDI-Device Identifier05415067053121
UDI-Public05415067053121
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SW-3.1.1
Device Catalogue NumberENSITE-SW-3.1.1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown